# SDR SWAA012822

- Difficulty date: October 15, 2001
- Submitted: October 17, 2001
- Operation: Air carrier
- Aircraft: N305SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22945
- Aircraft time: 53,108 hours, 53,040 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Web
- Part number: 6545409
- Condition: Cracked
- Location: Main Wheel Well
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4 D CHECK, FOUND BEADED PRESSURE WEB CRACKED AT BS 663, LBL 32.                           REPAIRED WEB PER SWA T1-353-046.
